Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[EHS+04]  On the non-sequential nature of the interval-domain model of real-number computation

EHS:04 (Article)
Author(s)M. Escardó and M. Hofmann and T. Streicher
Title« On the non-sequential nature of the interval-domain model of real-number computation »
JournalMath. Struct. Comp. Sc.
Volume14
Number6
Page(s)803-814
Year2004

BibTeX code
@article{EHS:04,
  year = {2004},
  pages = {803-814},
  journal = {Math.~Struct.~Comp.~Sc.},
  title = {On the non-sequential nature of the interval-domain model of
           real-number computation},
  author = {M. Escard\'o and M. Hofmann and T. Streicher},
  volume = {14},
  number = {6},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!